# SDR DALA1121026904

- Difficulty date: February 9, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER FWD FLANGE CORRODED STA 1640 LBL 17-RBL 17.  ADDITIONAL CORROSION LBL 55-59 / ACCOMPLISHED ERA 488913-14MA REV ORIGINAL.
